# SDR AMTA200700661

- Difficulty date: November 29, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- Engine: Rroyce RB211535E4
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Wxr
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT STATUS MESSAGE (WXR SYS) DISPLAYED CHECKED MEL; CALLED DISPATCH INSTRUCTED RTG.  PERFORMED BITE CHECK AND TESTED SYS.  WXR SYS TEST GOOD IAW FIM 34-43-00. (K)
